# SDR UIEA02006

- Difficulty date: February 2, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LIM/MIA - NR 4 ENGINE FIRE LIGHT CAME ON CLIMBING THROUGH 20.0.  BOTH A/B LOOPS WERE AT 9.0.  FIRE SWITCH PULLED.  FIRE BOTTLE WAS NOT FIRED.  HYDRAULIC PUMP NR 4 IN SUPPLY OFF POSITION OR 1 PLUS 30 MINUTES.  PERFORMED NACELLE OVERTEMPERATURE INSPECTION ON NR 4 ENGINE.  FOUND LOOSE CLAMP ON 8TH STAGE DUCT.  SECURED AS REQUIRED.  RAN NR 4 ENGINE.  OPS CHECK NORMAL IAW 71-00-00.  (M)
